REAL

Items where Author is "AMIRALIYEV, Gabil M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

KUDU, Mustafa and AMIRALI, Ilhame and AMIRALIYEV, Gabil M. (2018) Uniform numerical approximation for parameter dependent singularly perturbed problem with integral boundary condition. Miskolc Mathematical Notes, 19 (1). pp. 337-353. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:50:15 2018 CET.